# SDR ASAA2021072135503

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 32,299 hours, 10,413 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: WA211
- Condition: Faulted
- Location: #1 Eng Vsv
- Part time: 3,722 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE SHORT TERM FAULTS 75-20401 THE VSV POSITION SIGNALS DISAGREE. GROUNDED - YES. PERFORMED B737-900 FIM 75-31 TASK 803 AND TASK 804 TROUBLESHOOTING FOR ACTUATOR AND HARNESS RESISTANCES. ALL VALUES WITHIN RANGE. EEC TEST PASSED REF B737-900 AMM 73-21-00-700-804-F00. PRECAUTIONARILY REPLACED THE #1 ENG R/H VSV ACTUATOR LEAK AND OPS CHECK GOOD REF AMM 75-31-01/401.
